Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Allergies and sinus, on augmentin. Take flonase, tylenol sinus, sinus polypus removed. Suggestion?

hi. i have very bad allergies and sinus. a couples of weeks ago i was on augementin(antibiotic) for 7 days. i am still suffering really bad. i cant sleep at night b/c i cant breathe through my nose. i take flonase daily and i have been taking tylenol sinus, nothing seems to be helping and i forgot to mention i had sinus polypus removed in jan 2011. can you suggest anything else that i can do before making a doctors appoinment b/c it takes a while to get in with my doctor
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
the sinus is complication of allergies
you need to consult allergy specialist to find out cause of allerfgy by tests
and treat according toallergy guidelines
till can take antiallergics and sinus specific antibiotics
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor